# SDR CALA0600302

- Difficulty date: August 20, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 23,129 hours, 3,647 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 303, LBL 30-60.  THE CORROSION WAS REMOVED AND THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 101 AND SRM 53-00-51, FIGURE 201, REPAIR 1.
